Stability of the existence of a global solution to the first boundary value problem for a controllable parabolic equation
Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1587-1595
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_9_a13,
author = {V. I. Sumin},
title = {Stability of the existence of a global solution to the first boundary value problem for a controllable parabolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1587--1595},
year = {1986},
volume = {22},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_9_a13/}
}
TY - JOUR AU - V. I. Sumin TI - Stability of the existence of a global solution to the first boundary value problem for a controllable parabolic equation JO - Differencialʹnye uravneniâ PY - 1986 SP - 1587 EP - 1595 VL - 22 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_9_a13/ LA - ru ID - DE_1986_22_9_a13 ER -
V. I. Sumin. Stability of the existence of a global solution to the first boundary value problem for a controllable parabolic equation. Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1587-1595. http://geodesic.mathdoc.fr/item/DE_1986_22_9_a13/